Skip to Main content Skip to Navigation
Journal articles

Descent for differential Galois theory of difference equations. Confluence and q-dependency

Abstract : The present paper essentially contains two results that generalize and improve some of the constructions of [arXiv:0801.1493]. First of all, in the case of one derivation, we prove that the parameterized Galois theory for difference equations constructed in [arXiv:0801.1493] can be descended from a differentially closed to an algebraically closed field. In the second part of the paper, we show that the theory can be applied to deformations of q-series, to study the differential dependency with respect to x\frac{d}{dx} and q\frac{d}{dq}. We show that the parameterized difference Galois group (with respect to a convenient derivation defined in the text) of the Jacobi Theta function can be considered as the Galoisian counterpart of the heat equation.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00794743
Contributor : Nadège Arnaud <>
Submitted on : Tuesday, February 26, 2013 - 2:39:50 PM
Last modification on : Friday, April 10, 2020 - 5:29:26 PM

Links full text

Identifiers

Citation

Lucia Di Vizio, Charlotte Hardouin. Descent for differential Galois theory of difference equations. Confluence and q-dependency. Pacific Journal of Mathematics, 2012, 256 (1), pp.79-104. ⟨10.2140/pjm.2012.256.79⟩. ⟨hal-00794743⟩

Share

Metrics

Record views

334